# SDR ABXA9700515

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive Link
- Part number: 5958782503N
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 1 ENGINE LOWER INBOARD THURST REVERSER DRIVER LINK WAS FOUND CRACKED.  THE LINK WAS REPLACED IAW DC9 MAINTANCE MANUAL 78-31-5.
